# SDR SWAA2020120334069

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 44,786 hours, 26,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING ESCAPE GROUND ILLUMINATION EMERGENCY LIGHT AFT OF RT WING IS INOPERABLE.  REMOVED & REPLACED BATTERY PACK & CHARGER.  OPERATIONS CHECK GOOD, IAW AMM 33-51-06.
